The Impossibility of a Paretian Liberal: Reply

DSpace/Manakin Repository

The Impossibility of a Paretian Liberal: Reply

Citable link to this page

 

 
Title: The Impossibility of a Paretian Liberal: Reply
Author: Sen, Amartya Kumar
Citation: Sen, Amartya Kumar. 1971. The impossibility of a Paretian liberal: Reply. Journal of Political Economy 79(6): 1406-1407.
Full Text & Related Files:
Abstract: In reply to the critiques of Professor Hillinger and Lapham on Amartya Sen's original article.
Published Version: http://www.jstor.org/stable/1830113
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3612780
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters